# SDR UALA2010071402524

- Difficulty date: July 14, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 50,140 hours, 13,964 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825M
- Part serial: 30889
- Condition: Faulty
- Location: Position 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT GEN DRIVE LIGHT ON GEN .DISCONNECTED APU POWERING BUSS. REPLACED LT IDG. REPLACED LEFT ENG GCU. RAN LEFT ENGINE, OPS CHK NORMAL, NO LEAKS.
